Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 249, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 21, 2011, 12:36 AM EDT for Elliott County, Rowan County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2011, 12:36 AM EDT (04:36 UTC)
- Expired
- Jul 21, 2011, 1:15 AM EDT
- In force
- 39 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Elliott County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 64 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3346 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1287 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
374
WUUS53 KJKL 210436
SVRJKL
KYC063-205-210515-
/O.NEW.KJKL.SV.W.0249.110721T0436Z-110721T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1236 AM EDT THU JUL 21 2011
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 115 AM EDT
* AT 1232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GATES...OR 6 MILES NORTHEAST OF MOREHEAD...AND MOVING SOUTH AT 10
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RODBURN AROUND 1250 AM EDT.
CHRISTY AND MOREHEAD AROUND 1255 AM EDT.
CLEARFIELD...VALE AND ELLIOTTVILLE AROUND 100 AM EDT.
BRANDY AROUND 105 AM EDT.
CRIX AND WAGNER STORE AROUND 110 AM EDT.
PELFREY...HAMM...LICK FORK AND WAGNER AROUND 115 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3833 8333 3823 8330 3820 8327 3821 8324
3807 8321 3807 8327 3812 8326 3805 8338
3804 8347 3805 8347 3806 8349 3808 8347
3809 8349 3833 8350 3834 8336
TIME...MOT...LOC 0436Z 352DEG 10KT 3825 8338
WIND...HAIL 60MPH 1.00IN
$$
GREIF2 follow-up statements
428
WWUS53 KJKL 210453
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1253 AM EDT THU JUL 21 2011
KYC063-205-210515-
/O.CON.KJKL.SV.W.0249.000000T0000Z-110721T0515Z/
ROWAN KY-ELLIOTT KY-
1253 AM EDT THU JUL 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
ELLIOTT AND EASTERN ROWAN COUNTIES UNTIL 115 AM EDT...
AT 1253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHRISTY...OR NEAR MOREHEAD...MOVING SOUTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CHRISTY AND VALE AROUND 100 AM EDT.
CLEARFIELD...ELLIOTTVILLE AND BRANDY AROUND 105 AM EDT.
CRIX AND WAGNER STORE AROUND 110 AM EDT.
PELFREY...HAMM...WAGNER AND LICK FORK AROUND 115 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3828 8333 3820 8327 3821 8324 3807 8321
3807 8327 3812 8326 3805 8338 3804 8347
3806 8349 3808 8347 3809 8349 3823 8349
3830 8337
TIME...MOT...LOC 0454Z 352DEG 10KT 3820 8337
WIND...HAIL 60MPH 1.00IN
$$
GREIF952
WWUS53 KJKL 210510
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
110 AM EDT THU JUL 21 2011
KYC063-205-210520-
/O.EXP.KJKL.SV.W.0249.000000T0000Z-110721T0515Z/
ROWAN KY-ELLIOTT KY-
110 AM EDT THU JUL 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ELLIOTT AND
EASTERN ROWAN COUNTIES WILL EXPIRE AT 115 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3828 8333 3820 8327 3821 8324 3807 8321
3807 8327 3812 8326 3805 8338 3804 8347
3806 8349 3808 8347 3809 8349 3823 8349
3830 8337
TIME...MOT...LOC 0510Z 352DEG 10KT 3816 8336
$$
GREIFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:02 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 20, 9:02 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 902 PM EDT WED JUL 20 2011 .SHORT TERM.../THE REST OF TONIGHT/...UPDATED ALL IS QUIET SO FAR THIS EVENING. WATCHING SOME SHOWERS AND STORMS CONTINUING TO PUSH SOUTH INTO FAR SOUTHERN OHIO/WESTERN WEST VIRGINIA. THESE SHOWERS HAVE DEFINITELY UNDERGONE A WEAKENING TREND OVER THE PAST SEVERAL HOURS. HOWEVER...THEY ARE ASSOCIATED WITH A WEAK TROUGH AXIS. THUS...ADDITIONAL SHOWERS OR STORMS COULD DEVELOP AS THIS AXIS SHIFTS SOUTH ACROSS EASTERN KENTUCKY OVERNIGHT. CERTAINLY...NOT LOOKING AS WIDESPREAD AS YESTERDAY. ISOLATED WORDING SHOULD CAPTURE THIS ACTIVITY AS IT PUSHES SOUTH. MOST AREAS WILL STAY DRY...BUT A FEW AREAS WILL GET WET. GIVEN THE LACK OF SHOWERS AND STORMS...TEMPERATURES TONIGHT WILL LIKELY STAY MILDER WITH TEMPERATURES ONLY FALLING INTO THE LOWER TO MIDDLE 70S. WILL RAISE TEMPERATURES A FEW DEGREES TO COME INTO THIS RANGE. AT THIS POINT...WITH LACK OF PRECIPITATION...FOG SHOULD NOT BE AS DOMINATE TONIGHT...AND WILL REMAIN CONFINED TO THE RIVER VALLEYS. THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS... /TONIGHT THROUGH FRIDAY NIGHT/ SFC HIGH PRESSURE CONTINUES TO BUILD OVER THE SERN U.S. FEEDING LOW LEVEL MOISTURE INTO THE REGION AS EVIDENCED BY DEW POINTS ACROSS THE AREA CLIMBING INTO THE MID AND UPPER 70S THIS AFTERNOON. TEMPERATURES HAVE BEEN TEMPERED LITTLE BY THE WIDESPREAD DIURNALLY DRIVEN CUMULUS FIELD SEEN ON SAT IMAGERY...WITH MOST LOCALS AT 3 PM WELL INTO THE UPPER 80 TO LOWER 90S AND STILL CLIMBING. ANOTHER FEATURE EVIDENT ON SAT IMAGERY AND SFC ANALYSIS THAT HAS BEEN GAINING MORE ATTENTION IS AN OUTFLOW BOUNDARY FROM THE REMNANTS OF LAST NIGHTS CONVECTION OVER THE GREAT LAKES THAT HAS BEEN PUSHING SOUTH AND EAST ACROSS IN/OH THRU THE MORNING WHERE A WEAK SFC TROF HAS BEEN RESIDING FOR THE LAST COUPLE OF DAYS AND HAS BEEN SOMEWHAT OF A FOCUS FOR CONVECTION THE LAST COUPLE OF DAYS. THIS VIABLE TRIGGER HAS BEGUN TO SPARK SOME ISOLATED BUT VIGOROUS ACTIVITY UPSTREAM AND CONTINUES TO TRACK TOWARDS THE AREA WITH A PARTICULARLY STRONG...NEARLY STATIONARY STORM BLOWING UP NEAR SD POTENTIALLY A HARBINGER OF WHAT MAY BE IN STORE THIS EVENING. GIVEN THE PATTERN HAS CHANGED VERY LITTLE SINCE YESTERDAY AND DESPITE THE INFLUENCE OF THE RIDGE OVERHEAD...FELT COMPELLED TO KEEP THE INHERITED CHANCE POPS THRU THE EVENING HOURS. SHORT TERM MODELS ARE IN GOOD AGREEMENT WITH BRINGING ANOTHER MID LEVEL IMPULSE DOWN ACROSS THE OH VALLEY BETWEEN 00 AND 12Z TONIGHT AND THIS WOULD ENHANCE THE THREAT FOR TSTMS SO HAVE KEPT THE CHANCE POPS GOING THRU THE BULK OF THE OVERNIGHT PERIOD. ON THURSDAY...TEMPERATURES WILL CONTINUE TO BE THE MAIN WEATHER STORY WITH HEAT INDICES SOARING INTO THE TRIPLE DIGITS ONCE AGAIN ACROSS THE AREA. AGAIN...SCATTERED AFTERNOON TSTMS WILL BE POSSIBLE GIVEN THE AMOUNT OF INSTABILITY EXPECTED TO BE ON HAND...THOUGH WITH THE SUPPRESSIVE RIDGE FURTHER EXPANDING OVER THE OH VALLEY WOULD EXPECT ANY ACTIVITY THAT DEVELOPS DURING THE AFTERNOON TO SUBSIDE QUICKLY WITH THE LOSS OF DAYTIME HEATING. CLEARING SKIES OVERNIGHT COULD RESULT IN A MORE SUBSTANTIAL FOG EVENT...BUT WILL LET THE NEXT SHIFTS TAKE ANOTHER LOOK AT THAT ITEM. BY FRIDAY THE UPPER LEVEL HIGH LOOKS TO BE DIRECTLY OVER THE OH/TN VALLEYS YET THE GUIDANCE LOOKS TO BE GOING A LITTLE OVERBOARD WITH THE OMEGA AND AS A RESULT HAS A CONSIDERABLE AMOUNT OF CONVECTION DURING THE AFTERNOON. AM NOT READY TO BUY THIS SCENARIO JUST YET...BUT WILL KEEP SLIGHT CHANCES THRU THE DAY FOR CONSISTENCY/S SAKE AS CONFIDENCE IS NOT VERY HIGH AT THIS POINT. TEMPERATURES AGAIN SHOULD BE THE MAIN WEATHER FEATURE...WITH AFTERNOON HIGHS SIMILAR TO THURSDAY/S. .LONG TERM.../SATURDAY THROUGH WEDNESDAY/ MODELS CONTINUE TO AGREE WELL WITH THE LONG WAVE PATTERN FOR THE FIRST HALF OF THE EXTENDED FORECAST...BUT DIVERGE A BIT DURING THE LATTER HALF. IN SUMMARY...STRONG RIDGE WILL DOMINATE OUR WEATHER TO VARYING DEGREES...NEVER QUITE GIVING UP TOTAL CONTROL TO SHORT WAVE TROUGHS TRAVERSING THE US/CANADIAN BORDER. EARLY ON FLATTENED RIDGE WILL ANCHOR ITSELF OVER THE REGION UNTIL A SHORT WAVE DISTURBANCE TRIES TO DIG INTO THE EASTERN CONUS BY DY6/7...CAUSING THE RIDGE TO RETROGRADE SLIGHTLY WESTWARD. AT THE SFC...A COLD FRONT SLIDES SOUTHWARD INTO THE OHIO VALLEY. CONFIDENCE IS LOW AS TO HOW FAR SOUTH THIS FEATURE WILL PUSH...FAR ENOUGH TO MOVE THROUGH OR INTO OUR CWA. THE MOST RECENT 12Z ECMWF HAS TRENDED QUITE A BIT WEAKER WITH THE FRONT AND ASSOCIATED FORCING. WITH LACK OF CONFIDENCE DECIDED TO LEAN TOWARDS A CONSENSUS FORECAST THROUGH THE LATTER HALF OF THE EXTENDED. THE FIRST 48 HOURS OR SO OF THE PREVIOUS FORECAST MATCHED UP WELL WITH LATEST THOUGHTS...SO FEW CHANGES WERE MAY HERE. HEAT AND HUMIDITY WILL CONTINUE TO BE OPPRESSIVE THROUGH SATURDAY... WITH HEAT INDICES PEAKING NEAR 100 DEGREES. CLOUD COVER AND PRECIPITATION CHANCES WILL BE ON THE INCREASE THEREAFTER...HELPING TO KEEP HIGH TEMPERATURES AND THE HEAT INDICES A BIT COOLER FOR THE REMAINDER OF THE FORECAST. HAVE MAINTAINED THE BEST POPS CENTERED AROUND MONDAY AS THE COLD FRONT MAKES EITHER ITS CLOSEST APPROACH OR ACTUALLY MANAGES TO SLIDE INTO OUR AREA BY THEN. SLIGHTLY COOLER CONDITIONS CAN EXPECTED TUESDAY AND WEDNESDAY. BUT EXPECT THE HEAT TO RETURN SOON THEREAFTER AS RIDGING BUILDS BACK INTO THE AREA. && .AVIATION.../00Z TO 24Z/ SKIES HAVE CLEARED OFF TEMPORARILY ACROSS EASTERN KENTUCKY THIS EVENING. HOWEVER...A WEAK TROUGH OF LOW PRESSURE WILL SHIFT SOUTHWARD ACROSS KENTUCKY LATE THIS EVENING INTO THE OVERNIGHT HOURS...BRINGING INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS ALONG WITH 3-5KFT CLOUD COVER. AS THE TROUGH AXIS SHIFTS SOUTH LATE TONIGHT...SOME CLEARING MAY WORK IN FROM THE NORTH. WITH ANY RAINFALL...AND DEWPOINTS STILL HOVERING IN THE 70S...THIS WILL YIELD MORE FOG TONIGHT. EXACTLY WHERE AND WHEN FOG FORMS WILL BE DETERMINED BY WHERE THE RAIN FALLS TONIGHT. THUS...GOING TO KEEP THE TAFS FAIRLY GENERIC AND WAIT TO PIN DOWN TIMING UNTIL CONVECTION GETS CLOSER. FOG WILL BURN OFF EARLY IN THE MORNING...WITH ADDITIONAL GARDEN VARIETY THUNDERSTORMS POSSIBLE LATE TOMORROW MORNING INTO THE AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THURSDAY FOR KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && SHORT TERM...MB/KAS LONG TERM....GEOGERIAN/RAY AVIATION...KAS
Hazardous weather outlook, Jul 20, 4:32 PM EDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 432 PM EDT WED JUL 20 2011 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-212345- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 432 PM EDT WED JUL 20 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMBINATION OF HEAT AND HUMIDITY WILL BRING HEAT INDICES OF 100 TO 105 FOR MOST LOCATIONS ON THURSDAY. THE HEAT INDEX COULD ALSO TOP 100 ON FRIDAY AND SATURDAY. THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY THURSDAY...AND ALSO FROM FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MB
In the hours before
Special weather statement, Jul 21, 12:23 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1223 AM EDT THU JUL 21 2011 KYZ052-210515- ROWAN- 1223 AM EDT THU JUL 21 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 115 AM EDT THURSDAY MORNING... ROWAN. AT 1224 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TRIPLETT...OR 9 MILES NORTH OF MOREHEAD...MOVING SOUTH AT 10 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...CRANSTON AROUND 1235 AM EDT...HAYS CROSSING AROUND 1240 AM EDT...MUNSON AROUND 1245 AM EDT...GATES AROUND 1250 AM EDT...AND RODBURN AROUND 100 AM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:50 AM EDT | Areal Flood Advisory | JKL | Rowan | 3 hr |
| Jul 21, 4:06 AM EDT | Excessive Heat Warning | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 4 days |
| Jul 21, 5:42 AM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 48 min |
| Jul 21, 5:48 AM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Martin | 5 hr |
| Jul 21, 5:56 AM EDT | Flash Flood Warning | JKL | Martin | 3 hr |
| Jul 21, 6:23 AM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin | 52 min |
| Jul 21, 6:44 AM EDT | Areal Flood Advisory | JKL | Floyd | 3 hr |
| Jul 21, 7:07 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin | 38 min |
| Jul 21, 8:52 AM EDT | Flash Flood Warning | JKL | Clay, Leslie, Perry | 3 hr |
| Jul 21, 8:58 AM EDT | Areal Flood Warning | JKL | Martin | 3 hr |
| Jul 21, 9:19 AM EDT | Flash Flood Warning | JKL | Bell, Clay, Knox, Whitley | 3 hr |
| Jul 21, 10:43 AM EDT | Flash Flood Warning | JKL | McCreary, Whitley | 3 hr |
| Jul 21, 11:59 AM EDT | Areal Flood Warning | JKL | Martin | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.